My First Side Effect

Hello Everyone:

Just wanted to write a quick blog to let you know the latest: As my title indicates, I have been experiencing my first side effect from treatment: a rash. Wow....that's it. It is a very mild red rash on my belly. I was told that this may happen from the Pegasys injection. It is slightly red and it is a little itchy, but not much. Hopefully it won't get worse but I intend to call my nurse-practitioner, Carla, tomorrow and see if I can get some cream or lotion for it. As I said, it is very minor and not bothering me much at all. This is, so far, my only side effect. I know it is very early days and things may very well change, but right now, with this being Thanksgiving Day, I am thankful for this being the only thing to bother me. I have been taking my meds as prescribed and after each time I take them, I kind of think maybe this time something will be different; but it isn't. I feel so great.....I have been sleeping very well and a great appetite. One other thing that is a bit bothersome is the fact I have to have 20 grams of fat when I take my Incivek pills, three times a day: 6:30 a.m., 3:00 p.m. and 11:00 p.m. I have been experimenting with different ways of getting this fat without all the calories and the "bad" fat. Of course, the internet is a great place to get lots of info and advice. I have had a couple bags of Trailmix (yummie), 5 Tbsp. of whipping cream with chocolate syrup (delicious) and 2 Tbsp. of olive oil (not so yummie, but not bad). I don't mind having a half cup of ice cream or something else that isn't quite so healthy, at my 3:00 p.m. time as I am usually ready for something more substantional. Anyway, it isn't bad at all and my life really has not been changed very much. My daughter, son-in-law and grandson have been here with us since Thursday and I have been enjoying them and doing everything I wanted to do. That was a big worry for me before treatment as I had no idea if I would be bed-ridden or hanging over the toilet the whole time they were here!!! I am so thankful that all is working out.

Well, that is about it for now.......pretty boring, eh???? I don't mind boring if it means I can take my meds and not feel bad.

I hope everybody is enjoying their Thanksgiving Day and I hope everyone has a wonderful feast some time today. Be thankful for everything good in your life (it's amazing how much good you have in your life when you sit and count your blessings....try it!!!)

Love to all and will write soon (hopefully with more good news).

Believer

xoxoxox

2 Replies

oldestnewest
  • So glad to hear that you're having a positive experience with treatment, so far! As you'd mentioned in earlier posts, you are a very health-conscious person, and are in very good physical condition. This undoubtedly is having a positive effect on your treatment.

    Of course, everyone is individual, and how one person responds to treatment is not necessarily how another will, even if they seem to be very similar.

    Also, as you mentioned, things may or may not change as you progress through treatment. However, if things do take a turn for the worse, and you experience more severe side effects, we're sure that your wonderful outlook and attitude will help carry you through! Also, never forget your supports, and call on them if you need assistance!!

    Hopefully, you will continue to experience a positive treatment process!

    Keep us in the loop!

    HepNS Staff

  • Dear Believer, I am so glad to know that you are getting along this well with your treatment. I don't like to compare as you are taking different medication than I did. We will compare when and if symptoms are similar. I surely don't mind helping and I will help in any way I can. As you go along, I'll let you know if my symptoms are anywhere similar to what you might be experiencing. Then we can compare lol!!

    I was so glad to hear about your first day of treatment and how everything went so well. It is definitely the best thing to do in keeping a positive attitude and that is not to let it get you down. So far you are handling things very well. I love it! You rock!! :) <3

    My first day of treatment went well also. Everything explained to the limit up front is a good thing; and when you see that it can be a lot worse, you seem to manage with what you have. For me on the way home, (two and a half hour drive) I felt sickly but I couldn't wait to get home. My legs felt very heavy as if I was carrying leg weights.

    I will add another blog in a day or so with more information, If you have questions I'll be happy to answer.

    Love that you're getting along so well <3 and I hope you stay healthy and pain free throughout. :)

    Be back in a day or two,

    Love and God Bless you!

    Lucile! xoxo